# SDR DALA14006133770

- Difficulty date: January 26, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 40,349 hours, 14,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT GALLEY WET AREA FLOORBEAM BS 986 LBL 44 CORRODED AT TWO NUTPLATES ON UPPER AND LOWER SURFACE. MAINTENANCE REPAIRED FLOORBEAM IAW ER'A 464736-14MA, REV A.
